# SDR AALA202401167408

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 28,033 hours, 13,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Deu
- Part number: Z043H000351A
- Part serial: 043H00024304
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING BITE CHECK OF CIDS-1 EMERGENCY POWER SUPPLY UNIT TEST CLASS 1 EMERGENCY POWER SUPPLY UNIT 12WL EMERGENCY RIGHT DISPLAYED EMERGENCY POWER SUPPLY UNIT (12WL) EMERGENCY RIGHT / DECODER ENCODER UNIT (DEU)-B (300RH6). MAINTENANCE REPLACED DECODER ENCODER UNIT (DEU)-B (300RH6) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
